# SDR EBVR20200828001

- Difficulty date: August 28, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680A
- Aircraft serial: 6800240
- Aircraft time: 10,593 hours, 6,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 157-185
- Part time: 10,593 hours, 6,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN INTERNAL ZONAL INSPECTION FOUND SEVERAL SPOTS OF CORROSION ON STRUCTURE UNDER THE CENTER DROP AISLE PANELS.  COMPLY WITH FLOOR REPAIRS PER AQRD ERO.  FABRICATED AND INSTALLED -001 DOUBLER, -002 DOUBLER, -003 SHIM, AND FORWARD WEB AT F.S. 157 IAW AQRD ERO 966824, REV IR, DATED AUG 24 2020.
